RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 2, Pages 212–225 (Mi zvmmf1060)  

This article is cited in 1 scientific paper (total in 1 paper)

Modeling and numerical-analytic computations of contrast structures of variable type

A. A. Plotnicov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1918 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:2, 203–216

Bibliographic databases:
UDC: 519.62
MSC: Primary 35K57; Secondary 35B25, 35B40
Received: 05.07.2001
Revised: 07.06.2002

Citation: A. A. Plotnicov, “Modeling and numerical-analytic computations of contrast structures of variable type”, Zh. Vychisl. Mat. Mat. Fiz., 43:2 (2003), 212–225; Comput. Math. Math. Phys., 43:2 (2003), 203–216

Citation in format AMSBIB
\Bibitem{Plo03}
\by A.~A.~Plotnicov
\paper Modeling and numerical-analytic computations of contrast structures of variable type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 2
\pages 212--225
\mathnet{http://mi.mathnet.ru/zvmmf1060}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992626}
\zmath{https://zbmath.org/?q=an:1121.35328}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 2
\pages 203--216


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1060
  • http://mi.mathnet.ru/eng/zvmmf/v43/i2/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Plotnicov, “Stability of the simplest boundary layer solutions and of the contrast structures”, Comput. Math. Math. Phys., 44:8 (2004), 1356–1365  mathnet  mathscinet  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:124
    Full text:39
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019